Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 24, NWS Melbourne, FL
NWS Melbourne, FL issued this flash flood warning at Oct 27, 2025, 5:56 PM EDT for Lake County, Orange County, Florida. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 27, 2025, 5:56 PM EDT (21:56 UTC)
- Expired
- Oct 27, 2025, 6:57 PM EDT
- In force
- 61 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lake County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 104 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 6:48 PM EDT | RAIN 4.38 | 2 Nw Magic Kingdom, FL | Weather Underground station KFLWINTE929 reported rainfall of 4.38 inches. |
| Oct 27, 6:51 PM EDT | RAIN 3.78 | 2 Wnw Magic Kingdom, FL | Weather Underground station KFLWINTE1243 reported rainfall of 3.78 inches. |
| Oct 27, 6:54 PM EDT | RAIN 3.28 | 3 Nnw Animal Kingdom, FL | Weather Underground station KFLWINTE1118 reported rainfall of 3.28 inches. |
| Oct 27, 6:56 PM EDT | RAIN 4.68 | 3 W Animal Kingdom, FL | Weather Underground station KFLCLERM266 reported rainfall of 4.68 inches. |
| Oct 27, 6:58 PM EDT | RAIN 4.39 | 3 Wnw Animal Kingdom, FL | Weather Underground station KFLCLERM510 reported rainfall of 4.39 inches. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
743
WGUS52 KMLB 272156
FFWMLB
FLC069-095-272330-
/O.NEW.KMLB.FF.W.0024.251027T2156Z-251027T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
556 PM EDT Mon Oct 27 2025
The National Weather Service in Melbourne has issued a
* Flash Flood Warning for...
Southern Lake County in east central Florida...
Southwestern Orange County in east central Florida...
* Until 730 PM EDT.
* At 556 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 4.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bay Lake, Magic Kingdom and Lake Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2840 8171 2845 8165 2845 8156 2836 8162
2836 8171
FLASH FLOOD...RADAR INDICATED
$$
Schaper1 follow-up statement
627
WGUS72 KMLB 272257
FFSMLB
Flash Flood Statement
National Weather Service Melbourne FL
657 PM EDT Mon Oct 27 2025
FLC069-095-272307-
/O.CAN.KMLB.FF.W.0024.000000T0000Z-251027T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake FL-Orange FL-
657 PM EDT Mon Oct 27 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN LAKE AND
SOUTHWESTERN ORANGE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please heed any road closures.
A Flood Watch remains in effect until 800 PM EDT for a portion of
east central Florida.
&&
LAT...LON 2840 8171 2845 8165 2845 8156 2836 8162
2836 8171
$$
SchaperWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 27, 1:53 PM EDT, 4 hours 3 minutes earlier. Its key messages:
- Issued at 142 PM EDT Mon Oct 27 2025
- Scattered to numerous showers and storms this afternoon, with locally heavy rainfall remaining possible.
- Flood Watch continues for Volusia, Lake, Seminole, Orange, Osceola, and Brevard counties through 8PM.
- Drier and cooler conditions will move in Tue with reinforcing cool, dry air for late week.
Area forecast discussion, Oct 27, 1:53 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
153 PM EDT Mon Oct 27 2025
...New KEY MESSAGES, DISCUSSION, MARINE, AVIATION...
.KEY MESSAGES...
Issued at 142 PM EDT Mon Oct 27 2025
- Scattered to numerous showers and storms this afternoon, with
locally heavy rainfall remaining possible.
- Flood Watch continues for Volusia, Lake, Seminole, Orange,
Osceola, and Brevard counties through 8PM.
- Drier and cooler conditions will move in Tue with reinforcing
cool, dry air for late week.
&&
.DISCUSSION...
Issued at 142 PM EDT Mon Oct 27 2025
Rest of Today-Tonight...Early this afternoon, east central Florida
remains within a warm, humid airmass with a warm front stalled
across north Florida and the panhandle. After a dry morning, the
cumulus field is deepening over the forecast area early this
afternoon on visible satellite imagery, increasing confidence that
there is enough unstable air present to allow for scattered to
numerous showers and storms to develop later this afternoon and into
the evening hours. Fortunately, unlike Sunday, surface observations
and 915MHz profiler winds show low level flow no longer opposes the
mean flow and has veered southerly. These winds are forecast to
continue to veer southwesterly through the afternoon, as a cold
front begins to approach the area. This is good news, as showers and
storms are expected to move, albeit around 10 mph, and are not
expected to sit over one area for several hours, like yesterday.
However, plentiful moisture (PWATs ~2") and fairly slow storm
motions, will still support the threat for locally heavy rainfall
through this afternoon. Any rainfall at all will only exacerbate
flooding concerns in areas of Lake and Brevard Counties that
received 10-20" in the last 24 hours.
Through this afternoon, CAMs suggest the current band of showers and
storms moving through the Big Bend region of Florida will diminish.
However, additional showers and storms look to develop late this
afternoon and into this evening. While models have bounced around
with the placement of this convection, recent runs have been more
consistent in highlighting areas along and south/east of the I-4
corridor. Therefore, while really any rainfall at all will be a
concern for portions of Lake County, which saw the higher end of the
rainfall totals Sunday, CAMs are more concerning for northern
portions of Brevard County. Additional rainfall accumulations up to
2-4" will be possible in convection this afternoon. Therefore, have
maintained the Flood Watch through 8 PM. By this evening, showers
and storms are forecast to move into the Treasure Coast, which have
remained drier than northern portions of the forecast area and are,
therefore, less at risk for flooding concerns. PoPs through late
afternoon are forecast between 60-70%. A few strong wind gusts
cannot be ruled out, though lapse rates overall remain modest.
Tonight, drier air will begin to filter into the area as the cold
front moves southward. Rain chances will diminish from north to
south this evening, clearing the Treasure Coast by around midnight.
Light winds will support the threat for patchy fog, especially in
areas that have seen locally heavy rainfall. Use caution when
driving overnight and during the morning commute. Overnight lows are
forecast in the mid to upper 60s.
Tuesday-Monday...The cold front will continue to push southward
through east central Florida Tuesday and will help keep Major
Hurricane Melissa well south and east of the local area. PWATs look
to fall below 1", providing a welcome reprieve for waterlogged
communities. In fact, mostly dry conditions are expected through the
remainder of the week and into the weekend, as a series of
reinforcing cold fronts move through. Will need to watch the
potential for a few showers along a front Wednesday night into
Thursday. Otherwise, PoPs remain below 15% through the remainder of
the forecast period. Instead, breezy northerly winds mid-week look
to usher in a Florida fall just in time for Halloween , with
temperatures falling below normal. High temperatures in the lower to
mid-80s Tuesday will be limited to the lower 70s by Friday (around
10 degrees below average for late October). Drier air will also
allow low temperatures to fall into the 50s by late week, with upper
40s possible in the normally cooler locations of Lake and Volusia
Counties (also around 10+ degrees below average).
&&
.MARINE...
Issued at 142 PM EDT Mon Oct 27 2025
The Small Craft Advisories for the nearshore waters north of
Sebastian Inlet have been extended through 8 PM, as buoy
observations still show seas up to 7 ft in that area. SCAs remain
in effect for the offshore Brevard and Volusia County waters.
Along and offshore from the Treasure Coast, small craft should
exercise caution due to seas up to 6 ft. Scattered to numerous
offshore- moving showers and storms are forecast this afternoon
into this evening. Southerly winds 10-15 kts will veer westerly
tonight as a cold front approaches.
The front will pass through the local waters into Tuesday, with
northerly winds increasing to 15-20 kts behind the boundary.
Seas will remain 4-6 ft, with up to 7 ft well offshore north of
Cape Canaveral. Periods of poor to hazardous boating conditions
will continue through late week, as a series of reinforcing cold
fronts move through the local waters. Northwesterly winds will
increase up to 20-25 kts Thursday behind another front, with seas
building to up to 8 ft in the Gulf Stream. Dry conditions will
prevail into the weekend.
&&
.AVIATION...
(18Z TAFs)
Issued at 142 PM EDT Mon Oct 27 2025
Scattered to numerous showers and storms are forecast across east
central Florida this afternoon, and VCTS is included at all local
terminals through the evening. The previous TAF forecast remains on
track with little change to the timing of peak TSRA impacts and
associated TEMPOs. Southerly winds this afternoon begin to shift
northwest overnight as a cold front approaches and passes central
Florida. Models are hinting at low stratus and fog developing into
early Tuesday morning, especially across the north interior. Have
hedged with VFR visibility reductions (6SM) and lowering cloud bases
(~SCT006) across the north terminals for now, but may need to
consider MVFR/IFR TEMPOs with future TAF packages as confidence
increases.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 68 78 61 78 / 30 0 0 0
MCO 70 83 63 81 / 20 0 0 0
MLB 70 83 66 81 / 30 0 0 0
VRB 69 84 66 82 / 40 0 0 0
LEE 66 80 59 79 / 10 0 0 0
SFB 68 82 61 81 / 20 0 0 0
ORL 69 82 62 81 / 20 0 0 0
FPR 69 84 66 82 / 40 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ041-044>046-053-
141-144-247-347-447-547-647-747.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ550-552-
570-572.
&&
DISCUSSION...Leahy
AVIATION...LawIn the hours before
Special weather statement, Oct 27, 4:30 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
430 PM EDT Mon Oct 27 2025
FLZ041-044-272115-
Northern Lake County FL-Inland Volusia FL-
430 PM EDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES THROUGH 515 PM EDT...
At 429 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Paisley, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, DeLand, Orange City, Lake Helen, and Pierson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2926 8142 2926 8121 2888 8118 2888 8168
2896 8168 2896 8166 2905 8166 2905 8164
2928 8164 2929 8165 2933 8142
TIME...MOT...LOC 2029Z 258DEG 18KT 2908 8149
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LawSpecial weather statement, Oct 27, 5:01 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
501 PM EDT Mon Oct 27 2025
FLZ045-144-272130-
Orange FL-Southern Lake County FL-
501 PM EDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND
SOUTHWESTERN ORANGE COUNTIES THROUGH 530 PM EDT...
At 500 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Lake Louisa, or 8 miles south of Groveland, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winter Garden, Groveland, Mascotte, Bay Lake, and Ferndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2855 8195 2867 8166 2835 8156 2835 8179
2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 2100Z 239DEG 17KT 2844 8185
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LawSpecial weather statement, Oct 27, 5:04 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Melbourne FL
504 PM EDT Mon Oct 27 2025
FLZ041-141-272200-
Coastal Volusia FL-Inland Volusia FL-
504 PM EDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VOLUSIA COUNTY THROUGH
600 PM EDT...
At 503 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, Daytona Beach, Port Orange, DeLand, and New Smyrna Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2909 8090 2889 8075 2888 8136 2894 8135
2896 8137 2898 8135 2900 8137 2912 8137
2919 8095
TIME...MOT...LOC 2103Z 262DEG 20KT 2902 8124
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SchaperSpecial weather statement, Oct 27, 5:04 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Melbourne FL
504 PM EDT Mon Oct 27 2025
FLZ045-272130-
Orange FL-
504 PM EDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ORANGE COUNTY
THROUGH 530 PM EDT...
At 503 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Nona, or near Orlando International Airport, moving northeast at
20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Wedgefield, Avalon Park, Orlando International Airport, and
Lake Hart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2837 8127 2844 8134 2858 8119 2843 8106
TIME...MOT...LOC 2103Z 239DEG 17KT 2846 8123
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LawSpecial weather statement, Oct 27, 5:27 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
527 PM EDT Mon Oct 27 2025
FLZ045-053-144-272200-
Osceola FL-Orange FL-Southern Lake County FL-
527 PM EDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LAKE...SOUTHWESTERN
ORANGE AND NORTHWESTERN OSCEOLA COUNTIES THROUGH 600 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Louisa, or 7 miles west of Bay Lake, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Ocoee, Winter Garden, and Saint Cloud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2848 8182 2864 8143 2864 8135 2823 8126
2828 8166 2835 8166 2835 8179
TIME...MOT...LOC 2126Z 255DEG 26KT 2842 8170
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LawSpecial weather statement, Oct 27, 5:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
536 PM EDT Mon Oct 27 2025
FLZ045-247-347-447-547-647-747-272215-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-Inland Northern Brevard FL-
536 PM EDT Mon Oct 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BREVARD AND
SOUTHEASTERN ORANGE COUNTIES THROUGH 615 PM EDT...
At 535 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wedgefield, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Titusville, Cocoa, Cocoa Beach, Cape Canaveral, and Wedgefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2836 8059 2834 8086 2835 8086 2835 8109
2850 8114 2872 8075
TIME...MOT...LOC 2135Z 254DEG 17KT 2843 8101
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LawThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:02 PM EDT | Flash Flood Warning | MLB | Lake | 118 min |
| Oct 26, 8:04 PM EDT | Special Weather Statement | MLB | Brevard | 56 min |
| Oct 26, 8:11 PM EDT | Special Marine Warning | MLB | 64 min | |
| Oct 26, 8:18 PM EDT | Special Marine Warning | MLB | 117 min | |
| Oct 26, 8:32 PM EDT | Flash Flood Warning | MLB | Brevard | 88 min |
| Oct 26, 8:40 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Oct 26, 8:42 PM EDT | Areal Flood Advisory | MLB | Indian River | 3 hr |
| Oct 26, 8:59 PM EDT | Special Weather Statement | MLB | Brevard | 61 min |
| Oct 26, 9:05 PM EDT | Special Marine Warning | MLB | 55 min | |
| Oct 26, 9:23 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 52 min |
| Oct 26, 9:29 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 91 min |
| Oct 26, 9:47 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Oct 26, 9:52 PM EDT | Flash Flood Warning | MLB | Brevard | 4 hr |
| Oct 26, 9:57 PM EDT | Flash Flood Warning | MLB | Lake | 3 hr |
| Oct 26, 9:59 PM EDT | Tornado Warning | MLB | Brevard | 16 min |
| Oct 26, 10:05 PM EDT | Special Marine Warning | MLB | 115 min | |
| Oct 26, 10:11 PM EDT | Special Marine Warning | MLB | 57 min | |
| Oct 26, 10:15 PM EDT | Special Weather Statement | MLB | Brevard | 60 min |
| Oct 26, 10:18 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Oct 26, 10:31 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 119 min |
| Oct 26, 10:59 PM EDT | Flash Flood Warning | MLB | Lake, Orange | 2 hr |
| Oct 26, 11:44 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole | 91 min |
| Oct 27, 12:55 AM EDT | Areal Flood Warning | MLB | Lake, Orange | 6 hr |
| Oct 27, 1:51 AM EDT | Areal Flood Warning | MLB | Brevard | 5 hr |
| Oct 27, 7:22 AM EDT | Special Marine Warning | MLB | 38 min | |
| Oct 27, 7:38 AM EDT | Special Marine Warning | MLB | 37 min | |
| Oct 27, 7:54 AM EDT | Special Marine Warning | MLB | 51 min | |
| Oct 27, 8:12 AM EDT | Special Marine Warning | MLB | 48 min | |
| Oct 27, 8:58 AM EDT | Special Marine Warning | MLB | 47 min | |
| Oct 27, 9:47 AM EDT | Special Marine Warning | MLB | 43 min | |
| Oct 27, 11:48 AM EDT | River Flood Warning | MLB | Seminole | 21 days |
| Oct 27, 4:30 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Oct 27, 5:01 PM EDT | Special Weather Statement | MLB | Lake | 29 min |
| Oct 27, 5:04 PM EDT | Special Weather Statement | MLB | Volusia | 56 min |
| Oct 27, 5:04 PM EDT | Special Weather Statement | MLB | Orange | 26 min |
| Oct 27, 5:07 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 22 min |
| Oct 27, 5:09 PM EDT | Special Marine Warning | MLB | 96 min | |
| Oct 27, 5:12 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 18 min |
| Oct 27, 5:19 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 26 min |
| Oct 27, 5:27 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| Oct 27, 5:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| Oct 27, 5:36 PM EDT | Special Weather Statement | MLB | Brevard | 39 min |
| Oct 27, 5:40 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola | 95 min |
| Oct 27, 6:15 PM EDT | Special Weather Statement | MLB | Seminole | 45 min |
| Oct 27, 6:18 PM EDT | Special Weather Statement | MLB | Osceola | 27 min |
| Oct 27, 6:27 PM EDT | Areal Flood Advisory | MLB | Orange | 80 min |
| Oct 27, 6:37 PM EDT | Special Marine Warning | MLB | 54 min | |
| Oct 27, 7:10 PM EDT | Special Marine Warning | MLB | 35 min | |
| Oct 27, 7:47 PM EDT | Special Marine Warning | MLB | 107 min | |
| Oct 27, 7:51 PM EDT | Special Marine Warning | MLB | 39 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.